|The Real Truth !|
San Francisco, CA -
According to a source inside the Food and Drug Administration (FDA) who wishes to remain anonymous, in a 2002 report not yet released, researchers for the FDA found that many over the counter anti-inflamatory drugs, including Tylenol and Ibuprofen, can cause serious side effects, including death, if taken in doses exceeding their recommended limits even for only a short period of time.
The report found that acetominophen, otherwise known as Tylenol, can poison the liver if taken in excessive dosages. Similarly Ibuprofen can cause stomach bleeding and kidney problems if taken in dosages over its recommended limits. According to the report, over 56,000 emergency room visits and over 1000 deaths per year are due to acetominophen overdoses. Reliable numbers for Ibuprofen are not as readily available, but are believed to be similar.
Nearly all of these overdoses are unintentional. Sometimes people swallow extra pills in hopes of faster relief, but more often they unknowingly ingest too much by taking more than one acetominophen-containing remedy. That is because the ingredient is listed only in the fine print of many of the over 600 acetominophen-containing over-the-counter products sold for pain, coughs, colds, and the flu!
The 2002 report recommended that warnings be placed on the labels of all ibuprofen and acetominophen-containing over-the-counter remedies so consumers are aware of the risks. However the FDA has spent only $20,000 to put posters in drugstores warning of the danger. The FDA says it cannot afford to develop televised public service announcements, and it refuses to require the drug manufacturers to put warnings on their products.
This is THE REAL TRUTH !
|| Home | About The Real Truth | Your Daily Fortune Cookie | Contact The Real Truth ||